# SDR CA111205002

- Difficulty date: December 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Rig
- Location: Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH TO LAND THE CREW REPORTED A SLAT/FLAP FAIL IN THE NR 3 POSITION.  NO PAN PAN WAS DECLARED AND ERS WAS NOT CALLED OUT SKEW SENSOR BETWEEN RT SLATS 2 & 3 ADJUSTED TO BE WITHIN LIMITS IAW AMM 27-83-01.
